# SDR 97ZZZM905

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401500
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING LINE INSPECTION IN BTV, FOUND NR 2 ENGINE DRAIN LINES FROM COMBUSTION CHAMBER TO BE BROKEN AND CRACKED.  REMOVED AND REPLACED WITH SERVICEABLE DRAIN LINE.  RETURNED AIRCRAFT TO SERVICE.  REFERENCE C2XA97BT044.
